Dr. Alberto Maione

Alberto Maione Abteilung für Angewandte Mathematik
Albert-Ludwigs-Universität Freiburg
Raum 222
Hermann-Herder-Straße 10
79104 Freiburg i. Br.


Tel: +49 761 203-5645
E-Mail: alberto.maione@mathematik.uni-freiburg.de

Sprechstude Dienstags 12:00-13:00. Bitte schicken Sie mir eine Email um sich anzumelden.

Forschung

  • Variationsrechnung

  • Partielle Differentialgleichungen

  • Nichtlineare Analysis

  • Sub-riemannsche Geometrie

Publikationen

[1] A. Maione, A. Pinamonti, F. Serra Cassano. Γ-convergence for functionals depending on vector fields. II. Convergence of minimizers. Preprint . [PDF ]
[2] A. Maione. H-convergence for equations depending on monotone operators in Carnot groups. Electronic Journal of Differential Equations , 2021 (2021), no. 13, 1-13. [PDF ]
[3] A. Maione, A. M. Salort, E. Vecchi. Maz'ya-Shaposhnikova formula in Magnetic Fractional Orlicz-Sobolev spaces. Asymptotic Analysis , 2021. [DOI ]
[4] M. Capolli, A. Maione, A. M. Salort, E. Vecchi. Asymptotic behaviours in Fractional Orlicz-Sobolev spaces on Carnot groups. The Journal of Geometric Analysis , 2021 (31), no. 3, 3196–3229. [DOI ]
[5] A. Maione, A. Pinamonti, F. Serra Cassano. Γ-convergence for functionals depending on vector fields. I. Integral representation and compactness. Journal de Mathématiques Pures et Appliquées , 2020 (139), 109-142. [DOI ]
[6] A. Maione, E. Vecchi. Integral representation of local left-invariant functionals in Carnot groups. Analysis and Geometry in Metric Spaces , 2020 (8), no. 1, 1-14. [DOI ]